Journals / Journal of Engineering Technology and Applied Sciences / 2022 / Cilt: 7 Sayı: 3

Some Results on α-cosymplectic Manifolds Admitting a Non-symmetric Non-metric Connection

Selahattin Beyendi(INONU UNIVERSITY, FACULTY OF EDUCATION)0000-0002-1037-6410
Pages
207–218
Publication Date
2022-12-30
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Moreover, several results about Ricci semi-symmetric and semi-symmetric α-cosymplectic manifolds admitting the non-symmetric non-metric connection are going to be obtained.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this study, we study α-cosymplectic manifolds admitting a non-symmetric non-metric connection.
📊
Key Findings & Data:In this study, we study α-cosymplectic manifolds admitting a non-symmetric non-metric connection.
💡
Conclusion & Impact:Moreover, several results about Ricci semi-symmetric and semi-symmetric α-cosymplectic manifolds admitting the non-symmetric non-metric connection are going to be obtained.
🔬Design:Araştırma Makalesi
📍Scope:Comprehensive Sample
⚙️Variables:Ricci soliton · α-cosymplectic manifold · non-symmetric non-metric connection

Abstract

In this study, we study α-cosymplectic manifolds admitting a non-symmetric non-metric connection. Moreover, several results about Ricci semi-symmetric and semi-symmetric α-cosymplectic manifolds admitting the non-symmetric non-metric connection are going to be obtained.

🔖

Cite This Article

Beyendi, S. (2022). Some Results on α-cosymplectic Manifolds Admitting a Non-symmetric Non-metric Connection. Journal of Engineering Technology and Applied Sciences, Cilt: 7 Sayı: 3, 207–218. https://doi.org/10.30931/jetas.1185721

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (55)

  1. Ageshe, N. S. and Chafle, M. R., "A semi-symmetric non-metric connection on a Riemannian manifold", Indian J. Pure Appl. Math., 23 (1992): 339-409.
  2. Aktan, N., Yıldırım, M., Murathan, C., "Almost f-cosymplectic manifolds", Mediterr J. Math., 11(2) (2014): 775-787.
  3. Bagewadi, C. S. and Ingalahalli, G., "Ricci solitons in Lorentzian α-Sasakian manifolds", Acta Math. Acad. P. N., Vol-28 (2012): 59-68.
  4. Barman, A. and De, U. C., "Semi-symmetric non-metric connections on Kenmotsu manifolds", Romanian J. Math. Comp. Sci., 5 (2014): 13-24.
  5. Beyendi, S., Ayar, G., Aktan, N, "On a type of α-cosymplectic manifolds, Commun", Fac. Sci. Univ. Ank. Ser. A1 Math. Stat., 68 (2019): 852-861.
  6. Beyendi, S., Yıldırım, M., "On generalized weakly symmetric α-cosymplectic manifolds", Hacet. J. Math. Stat, Vol: 50 (6) (2021): 1745-1755.
  7. Blair, D. E., "Contact manifolds in Riemannian geometry", Lecture Notes in Math. 509, Springer-Verlag, Berlin, (1976).
  8. Chaubey, S. K., "On semi-symmetric non-metric connection", Prog. of Math., 41-42 (2007): 11-20.
  9. Chaubey, S. K., "Almost contact metric manifolds admitting semisymmetric non-metric connection", Bulletin of Mathematical Analysis and Applications, 3(2) (2011): 552-560.
  10. Chaubey, S. K. and Ojha, R. H., "On a semi-symmetric non-metric connection", Filomat, Vol-26:2 (2012): 63-69.
  11. Chaubey, S. K. and Pandey, A. C., "Some properties of a semisymmetric Non-metric connection on a Sasakian manifold", Int. J. Contemp. Math. Science, Vol-8, No. 16 (2013): 789-799.
  12. De, U. C. and Biswas, S. C., "On a type of semi-symmetric non-metric connection on a Riemannian manifold", Ganita, 48 (1997): 91-94.
  13. Erken, I. K., "On a classification of almost α-cosymplectic manifolds", Khayyam J. Math., 5 (2019): 1-10.
  14. Friedmann, A. and Schouten, J. A., "Uber die geometrie der halbsymmetrischen ubertragung", Math. Zeitschr. 21 (1924): 211-223.
  15. Goldberg, S. I. and Yano, K., "Integrability of almost cosymplectic structure", Pac. J. Math., 31 (1969): 373-381.
  16. Hayden, H. A., "Subspace of a space with torsion", Proc. London Math. Soc., 34 (1932): 27– 50.
  17. Haseeb, A., "On concircular curvature tensor with respect to the semi-symmetric non-metric connection in a Kenmotsu manifold", Kyungpook Math. J., 56 (2016): 951-964.
  18. Kenmotsu, K., "A class of almost contact Riemannian manifolds", Tohoku Math. J., 24(1) (1972): 93-103.
  19. Kim, T. W., Pak, H. K., "Canonical foliations of certain classes of almost contact metric structures", Acta Math, Sinica, Eng. Ser. Aug., 21(4) (2005): 841-846.
  20. Lie, S., "Geometrie der Berührungstransformationen", B.G. Teubner, Leipzig, (1896).
  21. Olszak, Z., "On almost cosymplectic manifolds", Kodai Math., 4 (2) (1981): 239- 250.
  22. Öztürk, H., Murathan, C., Aktan, N., Vanli, A. T., "Almost α-cosymplectic f-manifolds", An. Stiint. Univ. Al. I. Cuza Iasi Mat., (N.S.) 60(1) (2014): 211–226.
  23. Pankaj, Chaubey, S. K. and Prasad, R., "Trans-Sasakian manifolds with respect to a non-symmetric nonmetric connection", Global Journal of Advanced Research on Classical and Modern Geometries, Vol.7 (2018): Issue 1, 1-10.
  24. Pankaj, Chaubey, S. K. and Prasad, R., "Sasakian manifolds admitting a non-symmetric non-metric connection", Palestina journal of mathematic, Vol. 9(2) (2020): 698-710.
  25. Prasad, R. and Pankaj, "Some curvature tensors on a trans-Sasakian manifold with respect to semisymmetric non-metric connection", J.Nat. Acad. Math, Sp. Volume (2009): 55-64.
  26. Schouten, J. A., "Ricci-calculus", Springer-Verlag. Berlin, 1954.
  27. Singh, A., Mishra, C. K., Kumar, L. And Patel, S., "Characterization of Kenmotsu manifolds admitting a non-symmetric non-metric connection", J. Int. Acad. Phys. Sci., Vol. 26, No. 3 (2022): 265-274.
  28. Vaisman, K., "Conformal changes of almost contact metric manifolds", In Lecture Notes in Mathematics 792, Springer, Berlin, (1980): 435-443.
  29. Yano, K., "On semisymmetric metric connections", Rev. Roumaine Math. Press Apple. 15 (1970): 1579-1586.
  30. Ageshe, N. S. and Chafle, M. R., "A semi-symmetric non-metric connection on a Riemannian manifold", Indian J. Pure Appl. Math., 23 (1992): 339-409.
  31. Aktan, N., Yıldırım, M., Murathan, C., "Almost f-cosymplectic manifolds", Mediterr J. Math., 11(2) (2014): 775-787.
  32. Bagewadi, C. S. and Ingalahalli, G., "Ricci solitons in Lorentzian α-Sasakian manifolds", Acta Math. Acad. P. N., Vol-28 (2012): 59-68.
  33. Barman, A. and De, U. C., "Semi-symmetric non-metric connections on Kenmotsu manifolds", Romanian J. Math. Comp. Sci., 5 (2014): 13-24.
  34. Beyendi, S., Ayar, G., Aktan, N, "On a type of α-cosymplectic manifolds, Commun", Fac. Sci. Univ. Ank. Ser. A1 Math. Stat., 68 (2019): 852-861.
  35. Beyendi, S., Yıldırım, M., "On generalized weakly symmetric α-cosymplectic manifolds", Hacet. J. Math. Stat, Vol: 50 (6) (2021): 1745-1755.
  36. Chaubey, S. K., "On semi-symmetric non-metric connection", Prog. of Math., 41-42 (2007): 11-20.
  37. Chaubey, S. K., "Almost contact metric manifolds admitting semisymmetric non-metric connection", Bulletin of Mathematical Analysis and Applications, 3(2) (2011): 552-560.
  38. Chaubey, S. K. and Ojha, R. H., "On a semi-symmetric non-metric connection", Filomat, Vol-26:2 (2012): 63-69.
  39. Chaubey, S. K. and Pandey, A. C., "Some properties of a semisymmetric Non-metric connection on a Sasakian manifold", Int. J. Contemp. Math. Science, Vol-8, No. 16 (2013): 789-799.
  40. De, U. C. and Biswas, S. C., "On a type of semi-symmetric non-metric connection on a Riemannian manifold", Ganita, 48 (1997): 91-94.
  41. Erken, I. K., "On a classification of almost α-cosymplectic manifolds", Khayyam J. Math., 5 (2019): 1-10.
  42. Friedmann, A. and Schouten, J. A., "Uber die geometrie der halbsymmetrischen ubertragung", Math. Zeitschr. 21 (1924): 211-223.
  43. Goldberg, S. I. and Yano, K., "Integrability of almost cosymplectic structure", Pac. J. Math., 31 (1969): 373-381.
  44. Hayden, H. A., "Subspace of a space with torsion", Proc. London Math. Soc., 34 (1932): 27– 50.
  45. Haseeb, A., "On concircular curvature tensor with respect to the semi-symmetric non-metric connection in a Kenmotsu manifold", Kyungpook Math. J., 56 (2016): 951-964.
  46. Kenmotsu, K., "A class of almost contact Riemannian manifolds", Tohoku Math. J., 24(1) (1972): 93-103.
  47. Kim, T. W., Pak, H. K., "Canonical foliations of certain classes of almost contact metric structures", Acta Math, Sinica, Eng. Ser. Aug., 21(4) (2005): 841-846.
  48. Olszak, Z., "On almost cosymplectic manifolds", Kodai Math., 4 (2) (1981): 239- 250.
  49. Öztürk, H., Murathan, C., Aktan, N., Vanli, A. T., "Almost α-cosymplectic f-manifolds", An. Stiint. Univ. Al. I. Cuza Iasi Mat., (N.S.) 60(1) (2014): 211–226.
  50. Pankaj, Chaubey, S. K. and Prasad, R., "Trans-Sasakian manifolds with respect to a non-symmetric nonmetric connection", Global Journal of Advanced Research on Classical and Modern Geometries, Vol.7 (2018): Issue 1, 1-10.
  51. Pankaj, Chaubey, S. K. and Prasad, R., "Sasakian manifolds admitting a non-symmetric non-metric connection", Palestina journal of mathematic, Vol. 9(2) (2020): 698-710.
  52. Prasad, R. and Pankaj, "Some curvature tensors on a trans-Sasakian manifold with respect to semisymmetric non-metric connection", J.Nat. Acad. Math, Sp. Volume (2009): 55-64.
  53. Singh, A., Mishra, C. K., Kumar, L. And Patel, S., "Characterization of Kenmotsu manifolds admitting a non-symmetric non-metric connection", J. Int. Acad. Phys. Sci., Vol. 26, No. 3 (2022): 265-274.
  54. Vaisman, K., "Conformal changes of almost contact metric manifolds", In Lecture Notes in Mathematics 792, Springer, Berlin, (1980): 435-443.
  55. Yano, K., "On semisymmetric metric connections", Rev. Roumaine Math. Press Apple. 15 (1970): 1579-1586.